# SDR DLL19992546

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMEROUS COMPLAINTS OF SMOKE ODOR IN CABIN.  INSPECTED CABIN AND GALLEYS FOR FAULTS AND FOUND NONE.  OPERATED AIR CONDITIONING SYSTEM FOR 30 MINUTES WITH NO FAULTS.  UNABLE TO IDENTIFY SOURCE OF ODOR.  ALL CHECKS NORMALLY.
